# SDR SWAA2022062721355

- Difficulty date: June 22, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 69,133 hours, 40,686 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD WTB TO FIXED L/E SUPPORT STRUCTURE CRACKED / [01] REMOVED AND REPLACED SUPPORT BRACKET PER SRM 51-40-02 AND AMM 53-51-21
